IJPAM: Volume 96, No. 3 (2014)
INDUCED BY ALEXANDROV TOPOLOGIES
Department of Mathematics
Gangneung, Gangwondo, 210-702, KOREA
Abstract. In this paper, we investigate the properties of various operations and fuzzy preorders induced by Alexandrov topologies in complete residuated lattices. Moreover, we give their examples.
Received: July 16, 2014
AMS Subject Classification: 03E72, 06A15, 06F07, 54F05
Key Words and Phrases: complete residuated lattices, fuzzy preorders, Alexandrov topologies
Download paper from here.
DOI: 10.12732/ijpam.v96i3.8 How to cite this paper?
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Pages: 377 - 390